# SDR SWAA2021032353049

- Difficulty date: March 3, 2021
- Submitted: March 23, 2021
- Operation: Air carrier
- Aircraft: N213WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34217
- Aircraft time: 53,650 hours, 31,932 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR TO SIDEWALL SUPPORT AT AFT CARGO BAY BS727D - BS767 RBL21 WL157. MARKED / REMOVED AND INSTALLED ON ACB FLOOR TO SIDEWALL SUPPORT ITEM 7530898 PO# 809831 LOCATED AND DRILLED IAW SRM 51-40-05; SRM 51-40-02 AND DWG 146A7500 80641U 10MAR21
